Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
legenden

Something to use while on accutane?

Recommended Posts

I have taken accutane for 3 months now and have 3 months left... Almost all acne is gone but they left red marks all over my face.

Im wondering if it is something I can do against my red marks now when Im on accutane?

Share this post


Link to post
Share on other sites

I would wait it out. Your skin is SO sensitive on Accutane that any smart dermatologist will not give you any of the common procuders (such as peels or laser) until at least 3 months after you stopped taking Accutane.

Talk to your dermatologist about it.

Share this post


Link to post
Share on other sites

I have taken accutane for 3 months now and have 3 months left... Almost all acne is gone but they left red marks all over my face.

Im wondering if it is something I can do against my red marks now when Im on accutane?

Moisturize would be my guess. You see your derm every month though? Why not just ask him.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×